- August 31, 2015 at 12:17 pm #171684
IS this consistent with die-off symptoms?
I’ve been basically unable to look after myself for months now, everything hurts. I can’t even make my own bed, lift any weight. This morning, pulling one of the duvets off myself in bed because it was too hot just left me in agony for an hour, still sore right now but I’m getting to my wits end and just had to to ask if this is consistent with a die-off. Muscle pain is mentioned in the list of symptoms but this is just extreme… Like checking myself into hospital extreme.
I’ve withdrawn off of a high dose of oxycontin in the past (prescribed by doctor for pain) and that has nothing on this. I’m not suffering the mental sides of an opiate withdrawl, but physically this is just a nightmare and I’d rather go through that again than deal with this anymore… I was taking a lot of anti-fungals for quite a while and never put two and two together as a possibility so I would’ve still been overloading my system with die-off toxins for months, assuming this hypothesis is in fact what is happening… I hope it is because I’m just completely out of ideas as to what is causing this. It just doesn’t make sense and I don’t know what is wrong….
Singing along to a car in the car yesterday (for about 10-15 seconds)just completely wrecked me. For an example of how stupid this is. Honestly I don’t know what is wrong and I need to find out what is happening.August 31, 2015 at 4:37 pm #171685
rasterParticipantTopics: 104Replies: 6838
I recommend stopping all use of antifungals and focus on detoxing! Do you have any kind of detox plan in store? If not, then the toxins are staying in your body which is causing damage.
I would stop antifungals for a month or so and detox this out and get professional help if you want to do this again in the future.
-rasterAugust 31, 2015 at 4:57 pm #171686
Thanks for the reply. Yeah I stopped the anti-fungals as soon as the penny dropped a few days ago and I can notice some difference in my feeling, though I’m still fragile like an 80 year old and hurting like I mentioned. Hot epsom salt baths and drinking lots of fluids, sauna’s etc i.e stuff to detox.
Sweet, so you’re of the opinion it’s the overload of toxins being a distinct possibility as to why I am suffering at the moment? That’s my main question. I’m aware I need to detox the stuff out for a while until I stabilize before resuming the anti-fungal’s so no need to worry there 🙂 I’m just trying to put a good finger on what exactly has been the problem… Checking into hospital was just a figure of expression I guess, I mean part of me wanted to go but the realistic part said it’s very unlikely they’re going to be able to help. Honestly this has been a nightmare and I’m really hoping this is the correct reason for this little episode.September 1, 2015 at 10:49 am #171694
rasterParticipantTopics: 104Replies: 6838
Well it sounds like you may have mineral problems which are associated with sore joints, sore bones, sore teeth, etc. I would try to supplement with zinc and other minerals or find food grade sources of the stuff like bone broth soups, etc.
-rasterSeptember 1, 2015 at 1:11 pm #171696
I’ve got sore certain joints, just upper body really, and extreme muscle pain in my upper body. It seems to all trace back into the stomach/gut area. Don’t worry it’s o.k now, still sore as as hell but there’s a noticeable change in my body now at four days after stopping the anti-fungals. It was the not knowing what was causing it that was doing my head in.
It’s better to just make the bone broth yourself, which I have been doing and eating it at least once per day usually more. Long story short I’m doing everything right here except I was overloading on the antifungals, which is why that was really all I wanted to know. Also to add, the Candida diet is a myth, it will improve the symptoms short term but it will not fix the problem, and then you’ll develop deficiencies due to the over restriction of the foods allowed. To get rid of candida you need to get onto the GAPS diet, or specific carbohydrate diet. http://gapsdiet.com/
Thanks for the replies bro, some outside input was very helpful to get another person to second what I had the suspicion of 🙂September 1, 2015 at 3:50 pm #171698
*Omit that last bit sorry bro. I should really start another thread to go into that as far as diet goes and it wasn’t directed at you at all, more the people who are struggling on the diet and not finding solutions (not to say it’s everyone, but it certainly seems a few). Has to do in quite a large way with the adding back in the grains (buckwheat/quinoa)when really the gut wall is still too damaged to deal with them. Also the sugar bit i.e sugar is still bad and keep sweet things to a minimum, but little bits of fruits will be o.k to add eventually as the fruit sugars are single molecules and easy to digest without it getting left over for the candida to feed on.
Thanks again for your replies. Much love.
The topic ‘Everything is hurting’ is closed to new replies.